Alert archive / Alabama / Flash Flood Warnings in 2011
Flash Flood Warning 19, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Apr 15, 2011, 3:49 PM CDT for Colbert County, Franklin County, Lauderdale County, Alabama. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2011, 3:49 PM CDT (20:49 UTC)
- Expired
- Apr 15, 2011, 8:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 96 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 4:02 PM CDT | FLASH FLOOD | Underwood-Petersville, AL | CR 457. WATER RISING |
| Apr 15, 4:20 PM CDT | FLASH FLOOD | 5 Ese Cherokee, AL | WATER 6 INCHES DEEP ON PATRICK LANE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
590
WGUS54 KHUN 152049
FFWHUN
ALC033-059-077-152300-
/O.NEW.KHUN.FF.W.0019.110415T2049Z-110415T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
349 PM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
COLBERT COUNTY IN NORTHWEST ALABAMA...
WESTERN FRANKLIN COUNTY IN NORTHWEST ALABAMA...
* UNTIL 600 PM CDT
* AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL REPEATEDLY TRACKING OVER
THE SAME AREA...ROUGHLY FROM RED BAY TO THE FLORENCE AND TUSCUMBIA
AREAS. DOPPLER RADAR INDICATES THAT THESE AREAS HAVE RECEIVED ONE
TO ONE AND A HALF INCHES IN THE LAST HOUR...AND ADDITIONAL HEAVY
RAINFALL IS EXPECTED TO MOVE INTO THESE SAME AREAS THROUGH 6 PM
CDT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLORENCE...MUSCLE SHOALS...RED BAY...SHEFFIELD...TUSCUMBIA...
UNDERWOOD-PETERSVILLE...BELGREEN...CHEROKEE...KILLEN AND LEXINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
HUNTSVILLE.
&&
LAT...LON 3500 8733 3431 8798 3432 8811 3433 8817
3459 8814 3502 8773
$$
BCC4 follow-up statements
194
WGUS74 KHUN 152119
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
419 PM CDT FRI APR 15 2011
ALC033-059-077-152300-
/O.CON.KHUN.FF.W.0019.000000T0000Z-110415T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN AL-LAUDERDALE AL-COLBERT AL-
419 PM CDT FRI APR 15 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR COLBERT...CENTRAL
LAUDERDALE AND WESTERN FRANKLIN COUNTIES UNTIL 600 PM CDT...
AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR COTINUED TO
INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL TRACKING OVER THE
SAME LOCATIONS. THE HEAVIEST RAINFALL CONTINUES TO OCCUR ALONG A
LINE FROM RED BAY AND VINA...TO FLORENCE AND TUSCUMBIA.
AS OF 415 PM CDT...THERE ARE MULTIPLE REPORTS OF WATER OVER
ROADWAYS...ESPECIALLY IN THE FLORENCE AND UNDERWOOD AREAS. WHILE THE
WATER MAY NOT BE HIGH ENOUGH TO CLOSE THE ROADWAYS YET...ADDITIONAL
PERSISTENT HEAVY RAINFALL WILL CAUSE FLOODING TO WORSEN.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
FLORENCE...MUSCLE SHOALS...RED BAY...SHEFFIELD...TUSCUMBIA...
UNDERWOOD-PETERSVILLE...BELGREEN...CHEROKEE...KILLEN AND LEXINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN HUNTSVILLE.
&&
LAT...LON 3500 8733 3431 8798 3432 8811 3433 8817
3459 8814 3502 8773
$$
BCC650
WGUS74 KHUN 152145
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
445 PM CDT FRI APR 15 2011
ALC033-059-077-152300-
/O.CON.KHUN.FF.W.0019.000000T0000Z-110415T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN AL-LAUDERDALE AL-COLBERT AL-
445 PM CDT FRI APR 15 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR COLBERT...CENTRAL
LAUDERDALE AND WESTERN FRANKLIN COUNTIES UNTIL 600 PM CDT...
AT 443 PM CDT...EMERGENCY MANAGEMENT AND TRAINED STORM SPOTTERS
REPORTED FLASH FLOODING IN WEST CENTRAL COLBERT COUNTY...NEAR THE
BARTON AND RED ROCK AREAS. PATRICK LANE NEAR BARTON AND CHEROKEE IS
REPORTED TO HAVE A FOOT OF WATER OVER THE ROADWAY. IN ADDITION...
SEVERAL ROADS IN THE FLORENCE AND UNDERWOOD AREAS HAVE WATER OVER
THE ROADS...THOUGH THE ROADS HAVE NOT BEEN CLOSED AT THIS TIME.
THE HEAVIEST RAINFALL IS DIMINISHING ACROSS WESTERN FRANKLIN...
WESTERN AND CENTRAL COLBERT...AND CENTRAL LAUDERDALE COUNTIES.
HOWEVER...RUNOFF FROM EARLIER HEAVY RAINFALL WILL CONTINUE TO CREATE
A FLASH FLOOD THREAT THROUGH 6 PM CDT.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
FLORENCE...MUSCLE SHOALS...RED BAY...SHEFFIELD...TUSCUMBIA...
UNDERWOOD-PETERSVILLE...BELGREEN...CHEROKEE...KILLEN AND LEXINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN HUNTSVILLE.
&&
LAT...LON 3500 8733 3431 8798 3432 8811 3433 8817
3459 8814 3502 8773
$$
BCC341
WGUS54 KHUN 152251
FFWHUN
ALC033-059-077-160100-
/O.EXT.KHUN.FF.W.0019.000000T0000Z-110416T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
551 PM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CENTRAL LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
COLBERT COUNTY IN NORTHWEST ALABAMA...
WESTERN FRANKLIN COUNTY IN NORTHWEST ALABAMA...
* UNTIL 800 PM CDT
* AT 547 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING...MAINLY IN WEST CENTRAL COLBERT COUNTY NEAR BARTON AND
RED ROCK WHERE UP TO A FOOT OF WATER COVERS AREA ROADWAYS. TRAINED
SPOTTERS REPORT WATER OVER THE ROADS IN CENTRAL LAUDERDALE COUNTY
AS WELL. WHILE THE RAINFALL HAS TEMPORARILY ENDED IN NORTHWEST
ALABAMA...ADDITIONAL HEAVY RAINFALL WILL MOVE INTO LAUDERDALE...
COLBERT...AND FRANKLIN COUNTIES BY 8 PM CDT...POSSIBLY WORSENING
THE EXISTING FLASH FLOOD THREAT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FLORENCE...
MUSCLE SHOALS...RED BAY...SHEFFIELD...TUSCUMBIA...
UNDERWOOD-PETERSVILLE...BELGREEN...CHEROKEE...KILLEN AND LEXINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
HUNTSVILLE.
&&
LAT...LON 3500 8733 3431 8798 3432 8811 3433 8817
3459 8814 3502 8773
$$
BCC602
WGUS74 KHUN 160052
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
752 PM CDT FRI APR 15 2011
ALC033-059-077-160108-
/O.EXP.KHUN.FF.W.0019.000000T0000Z-110416T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN AL-LAUDERDALE AL-COLBERT AL-
752 PM CDT FRI APR 15 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR COLBERT...CENTRAL
LAUDERDALE AND WESTERN FRANKLIN COUNTIES WILL BE ALLOWED TO EXPIRE AT
800 PM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3500 8733 3431 8798 3432 8811 3433 8817
3459 8814 3502 8773
$$
BCCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 15, 3:18 PM CDT, 31 minutes earlier.
Area forecast discussion, Apr 15, 3:18 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
318 PM CDT FRI APR 15 2011
.DISCUSSION...
A RAINY DAY TODAY WITH RAINFALL TOTALS BETWEEN 2 AND 4 INCHES IN SOME
PLACES WEST OF I-65. THE STRONG COLD FRONT THAT SHOULD BRING US OUR
MAIN ROUND OF SEVERE WEATHER IS STILL TO OUR WEST EXTENDING FROM SE
ARKANSAS TO SW LA. THERE IS MORE UNCERTAINTY AT THIS POINT HOW MUCH
OF A TORNADO THREAT WE WILL SEE THIS AFTERNOON AND TONIGHT. THIS IS
MAINLY BECAUSE OF THE STABILIZING EFFECT OF THE SHOWER AND THUNDERSTORM
ACTIVITY THAT HAS ALREADY OCCURRED AHEAD OF THE PREFRONTAL TROUGH
AXIS.
HOWEVER...SOME INCREASED LOW LEVEL INSTABILITY IS OCCURRING JUST AHEAD
OF THE FRONT OVER NORTHWESTERN MS. THIS IS IN RESPONSE TO AN INCREASING
850 MB JET STREAK DEVELOPING OVER MS AND NW AL. THIS MAY YET GIVE US A
TORNADO THREAT ALONG WITH A LARGE HAIL AND DAMAGING WINDS THREAT THIS
AFTERNOON AND TONIGHT. HOWEVER...THE BEST CHANCE WILL BE WITH THE
FRONT AND THE STRONGER FORCING TONIGHT. TIMING IN NORTHWEST ALABAMA WILL
LIKELY BE BETWEEN 7 AND 10 PM...NORTH CENTRAL AL BETWEEN 9 PM AND
MIDNIGHT...AND NE ALABAMA BETWEEN 10 PM AND 1 AM. MODELS ARE IN
SLIGHT DISAGREEMENT...BUT HINT AT A FEW ISOLATED SHOWERS WRAPPING
AROUND THE UPPER LOW ON SATURDAY...SO LEFT IN SLIGHT CHANCE OF
SHOWERS. IT WILL BE MUCH COOLER WITH CONTINUED CLOUD COVER AS WELL.
EXPECT HIGHS TO ONLY CLIMB INTO THE LOWER TO MID 60S.
THE COOL DOWN WILL BE BRIEF...AS ZONAL FLOW RETURNS BY SUNDAY AND
HIGH TEMPERATURES REBOUND INTO THE LOWER 70S. CLOUDS SHOULD PUSH EAST
OF THE AREA LATE SATURDAY NIGHT. MODELS THEN BRING ANOTHER WEAKER
COLD FRONT SOUTHEAST AND STALL IT JUST TO OUR NORTHWEST ON MONDAY.
THIS WILL BRING CLOUD COVER BACK INTO THE PICTURE FOR MUCH OF THE
WEEK.
BY TUESDAY AND WEDNESDAY...THIS BOUNDARY IS THE FOCUS FOR THE LONG TERM.
MODELS MEANDER THIS BOUNDARY NORTH AND SOUTH THROUGH THE END OF NEXT
WEEK. THIS LOOKS TO BE AN UNSETTLED PERIOD...BUT NOT A WASHOUT. AS
FLOW BECOMES MORE SOUTHWESTERLY DURING THIS TIME...TEMPERATURES WILL
WARM THROUGH THE PERIOD INTO THE UPPER 70S TO AROUND 80 DEGREES. AS
THE WEEKEND APPROACHES...A STRONGER COLD FRONT WILL PUSH INTO NW AL.
THIS COULD PROVIDE ANOTHER MORE DEFINITE ROUND OF SHOWER AND THUNDERSTORM
ACTIVITY IN THE EXTENDED. HOWEVER...DUE TO UNCERTAINTY...JUST LEFT 30
POPS FOR MUCH OF THE EXTENDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 53 67 42 74 50 / 100 20 0 0 10
SHOALS 52 65 42 74 49 / 80 20 0 0 10
VINEMONT 52 65 41 70 51 / 100 20 0 0 10
FAYETTEVILLE 52 63 41 70 49 / 100 20 0 0 10
ALBERTVILLE 52 65 41 70 49 / 100 20 0 0 10
FORT PAYNE 53 65 40 72 46 / 100 20 0 0 10
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
20Hazardous weather outlook, Apr 15, 12:55 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1255 PM CDT FRI APR 15 2011 ALZ001>010-016-TNZ076-096-097-160300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1255 PM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... A LINE OF STRONG THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NORTHEAST ALABAMA THROUGH 2 PM. LOCALLY HEAVY RAIN...SMALL HAIL WILL BE THE PRIMARY THREATS WITH THIS LINE OF STORMS. LOCALIZED FLASH FLOODING DUE TO THE PERSISTENT HEAVY RAIN CAN BE EXPECTED. LATER THIS AFTERNOON...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO IMPACT THE AREA AS A WARM FRONT...WHICH CURRENTLY EXTENDS ACROSS CENTRAL MISSISSIPPI AND ALABAMA...MOVES NORTHEAST. SOME OF THESE STORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING LARGE HAIL... DAMAGING WINDS AND EVEN TORNADOES. AREAS ALONG AND SOUTH OF THE TENNESSEE RIVER RUN A HIGHER RISK OF SEEING SEVERE THUNDERSTORMS LATER TODAY. ESTIMATED TIMING FOR THE NEXT ROUND OF POTENTIALLY SEVERE THUNDERSTORMS WILL BE BETWEEN 2 PM AND 5 PM ACROSS AREAS ALONG AND WEST OF I-65 AND SOUTH OF THE TENNESSEE RIVER. ONE FINAL ROUND OF THUNDERSTORMS WILL LIKELY OCCUR IN ASSOCIATION WITH A STRONG COLD FRONT THAT WILL CROSS THE AREA THIS EVENING. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. THE ENTIRE SEVERE THREAT WILL LIKELY END ACROSS NORTHWEST ALABAMA BETWEEN 9 PM AND 11 PM... NORTH CENTRAL ALABAMA AND SOUTHERN MIDDLE TENNESSEE BETWEEN 10 PM AND MIDNIGHT...AND NORTHEAST ALABAMA BETWEEN 11 PM AND 1 AM SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ANOTHER ROUND OF STORMS IS POSSIBLE ON WEDNESDAY INTO THURSDAY OF NEXT WEEK AS ANOTHER COLD FRONT APPROACHES THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY THIS AFTERNOON AND TONIGHT. RSB/CCC/DJN
In the hours before
Local storm report, Apr 15, 1:37 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
137 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM NON-TSTM WND DMG 3 ESE SRYGLEY CHURCH 34.59N 87.88W
04/15/2011 COLBERT AL EMERGENCY MNGR
JONES ROAD AT EVENING SHADE ROAD...TREES BLOWN INTO
POWERLINES AND OVER ROADWAY.
&&
DJNLocal storm report, Apr 15, 2:11 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
211 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM LIGHTNING 5 SSW FLORENCE 34.74N 87.71W
04/15/2011 COLBERT AL EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING. SMOKE REPORTED AROUND
RESIDENCE.
&&
DJNLocal storm report, Apr 15, 2:40 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
240 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 1 SSE HATTON 34.54N 87.41W
04/15/2011 LAWRENCE AL EMERGENCY MNGR
WATER OVER COUNTY ROAD 161 NEAR HATTON. PUBLIC REPORTS
WATER IS GETTING HIGHER AND ROAD MAY BECOME IMPASSIBLE
SOON.
&&
DJNLocal storm report, Apr 15, 2:41 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
241 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM FLASH FLOOD 1 SSE HATTON 34.54N 87.41W
04/15/2011 LAWRENCE AL EMERGENCY MNGR
WATER OVER COUNTY ROAD 161 NEAR HATTON. PUBLIC REPORTS
WATER IS GETTING HIGHER AND ROAD MAY BECOME IMPASSIBLE
SOON.
&&
DJNLocal storm report, Apr 15, 3:33 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
333 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM NON-TSTM WND DMG TUSCUMBIA 34.72N 87.72W
04/15/2011 COLBERT AL EMERGENCY MNGR
TREE DOWN ON FRANKFORT STREET
&&Local storm report, Apr 15, 3:46 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
346 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND DMG SHEFFIELD 34.76N 87.67W
04/15/2011 COLBERT AL EMERGENCY MNGR
TREE DOWN ON POWER LINE
&&The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:12 PM CDT | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 23 hr |
| Apr 15, 6:59 AM CDT | Special Weather Statement | HUN | Colbert | 31 min |
| Apr 15, 7:37 AM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 23 min |
| Apr 15, 8:21 AM CDT | Special Weather Statement | HUN | Limestone | 24 min |
| Apr 15, 8:34 AM CDT | Special Weather Statement | HUN | Marshall | 26 min |
| Apr 15, 8:49 AM CDT | Special Weather Statement | HUN | Colbert | 26 min |
| Apr 15, 8:55 AM CDT | Special Weather Statement | HUN | Franklin | 35 min |
| Apr 15, 9:16 AM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 29 min |
| Apr 15, 9:29 AM CDT | Special Weather Statement | HUN | Limestone | 31 min |
| Apr 15, 10:08 AM CDT | Special Weather Statement | HUN | Limestone | 37 min |
| Apr 15, 10:19 AM CDT | Special Weather Statement | HUN | Lawrence | 26 min |
| Apr 15, 10:49 AM CDT | Special Weather Statement | HUN | Morgan | 26 min |
| Apr 15, 10:52 AM CDT | Special Weather Statement | HUN | Madison | 38 min |
| Apr 15, 11:01 AM CDT | Special Weather Statement | HUN | Cullman | 29 min |
| Apr 15, 11:26 AM CDT | Special Weather Statement | HUN | Madison | 49 min |
| Apr 15, 11:34 AM CDT | Special Weather Statement | HUN | Cullman | 41 min |
| Apr 15, 11:39 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 21 min |
| Apr 15, 11:43 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 17 min |
| Apr 15, 12:22 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 3 hr |
| Apr 15, 12:26 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall | 23 min |
| Apr 15, 12:33 PM CDT | Special Weather Statement | HUN | DeKalb | 27 min |
| Apr 15, 12:45 PM CDT | Special Weather Statement | HUN | Marshall | 45 min |
| Apr 15, 1:14 PM CDT | Flash Flood Warning | HUN | Cullman | 6 hr |
| Apr 15, 1:18 PM CDT | Special Weather Statement | HUN | Jackson | 42 min |
| Apr 15, 1:49 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 26 min |
| Apr 15, 3:46 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 29 min |
| Apr 15, 4:05 PM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lauderdale | 25 min |
| Apr 15, 4:08 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone | 37 min |
| Apr 15, 4:36 PM CDT | Special Weather Statement | HUN | Franklin, Lauderdale | 39 min |
| Apr 15, 5:29 PM CDT | Special Weather Statement | HUN | Morgan | 46 min |
| Apr 15, 6:12 PM CDT | Severe Thunderstorm Warning | HUN | Colbert | 33 min |
| Apr 15, 6:21 PM CDT | Special Weather Statement | HUN | Cullman | 39 min |
| Apr 15, 6:39 PM CDT | Special Weather Statement | HUN | Lauderdale | 36 min |
| Apr 15, 6:40 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 36 min |
| Apr 15, 6:57 PM CDT | Special Weather Statement | HUN | Morgan | 33 min |
Nearby
Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.